MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOID IMPACTOR TIP

EXACTECH, INC. EQUINOXE; GLENOID IMPACTOR TIP
Catalog Number 315-07-06
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
The glenoid impactor tip is broken.The patient is fine.
 
Additional Manufacturer Narrative
Section h10: (h3) based on historical complaint investigations and an image of the broken device, the fractured glenoid impactor tip reported was likely the result of crack initiation, propagation, and ultimate fracture of the device which was likely caused by abnormal or aggressive use inconsistent with the intended use of this device.

Brand Name
EQUINOXE
Common Device Name
GLENOID IMPACTOR TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10194606
Report Number1038671-2020-00320
Device Sequence Number909264
Product Code LXH
UDI-Device Identifier10885862251824
UDI-Public10885862251824
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-07-06
Device Lot Number82401003
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/20/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;